Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The zeros of regular Coulomb wave functions and of their derivatives


Author: Yasuhiko Ikebe
Journal: Math. Comp. 29 (1975), 878-887
MSC: Primary 65D20
DOI: https://doi.org/10.1090/S0025-5718-1975-0378361-5
MathSciNet review: 0378361
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple and efficient numerical method for computing the zeros of regular Coulomb wave functions and of their derivatives is presented. The method is based on the characterization of the zeros of the functions and of their derivatives in terms of eigenvalues of certain compact matrix operators. A similar approach has been reported for the computation of the zeros of Bessel functions and of their derivatives [9], [14].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1975-0378361-5
Article copyright: © Copyright 1975 American Mathematical Society